| Model Number |
200H14 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Endocarditis (1834); Fever (1858); Irritability (2421); Increased Respiratory Rate (2486)
| Date of Event |
07/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 11 days post implant of this 14mm pulmonary valved conduit implanted in a then 1 year old pediatric patient, it was reported that the patient had endocarditis.A karius test was performed and was positive for staphylococcus epidermidis and aggregetibacter aphrophilus.It was also reported that the patient had irritability, a low grade fever and tachypnea.An echocardiogram (echo) discovered vegetation on the pulmonary valve.The patient was admitted to the hospital and antibiotics were prescribed.It was also reported that the device was prepped for implantation according to the conduits instruction for use (ifu).No additional adverse patient effects were reported.